# SDR USAAF97003

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 539 - PIT-GSO - AFTER TAKEOFF MAIN GEAR RED LIGHTS WOULD NOT GO OUT.  PERFORMED ABNORMAL PROCEDURE.  THIS CONFIRMED UNLOCKED GEAR DOOR.  FLIGHT RETURNED TO PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE LUBRICATED BOTH MAIN LANDING GEARS. PERFORMED SEVERAL GEAR SWINGS.  ALL OPERATIONS NORMAL.  (M)
